MathSciNet Relay Station
MathSciNet bibliographic data
MR1347418 35B10 (35K57)
Morgan, J. J.; Hollis, S. L. The existence of periodic solutions to reaction-diffusion systems with periodic data. SIAM J. Math. Anal. 26 (1995), no. 5, 1225–1232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement